Spectral series, superfluidity, and high-temperature superconductivity
Matematičeskie zametki, Tome 58 (1995) no. 6, pp. 933-936
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1995_58_6_a14,
author = {V. P. Maslov},
title = {Spectral series, superfluidity, and high-temperature superconductivity},
journal = {Matemati\v{c}eskie zametki},
pages = {933--936},
year = {1995},
volume = {58},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1995_58_6_a14/}
}
V. P. Maslov. Spectral series, superfluidity, and high-temperature superconductivity. Matematičeskie zametki, Tome 58 (1995) no. 6, pp. 933-936. http://geodesic.mathdoc.fr/item/MZM_1995_58_6_a14/
[1] Maslov V. P., Kompleksnyi metod VKB v nelineinykh uravneniyakh, Nauka, M., 1977
[2] Maslov V. P., Shvedov O. Yu., TMF, 98:2 (1994), 266–288 | MR | Zbl
[3] Kucherenko V. V., Maslov V. P., DAN, 1996 (to appear) | Zbl
[4] Maslov V. P., Russ. J. Math. Phys., 3:1 (1995)
[5] Maslov V. P., Russ. J. Math. Phys., 3:3 (1995)
[6] Maslov V. P., Russ. J. Math. Phys., 3:4 (1995)
[7] Maslov V. P., Funktsion. analiz i ego prilozh., 29:4 (1995), 80–84 | MR | Zbl